# SDR SWAA2022020991346

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR PANEL 140BF; CORRODED. / DAMAGE EVALUATION OF ACB FLOOR PANEL #140 BF WAS FOUND TO BE 'OUT OF LIMITS' CORROSION EXCEEDS THE TOTAL LENGTH PER SRM 53-00-53; FABRICATED REPLACEMENT FLOOR PANEL 140BF FROM CONOLITE .090' LOT # 1315698-1 PER MM 25-52-01-; SRM 51-40-0587713U 20FEB18
